# SDR ASAA2015010610161

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,839 hours, 1,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014658
- Condition: Failed
- Location: Ram Air Deflect
- Part time: 4,847 hours, 1,598 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD CABIN ZONE, TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL ONLY-RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  RIGHT RAM AIR DEFLECTOR DOOR STICKS IN THE GROUND POSITION FOUND DURING T/S.  PERFORMED FIM 21-62 TASK 843, NR 2 CONTROLLER LOGGED FWD ZONE TEMP VALVE.  RAN LT AND RT PACKS, TEMP CONTROL NORMAL, NO FAULTS.  CONTROLLERS BITE NORMAL REF MM 21-62, TASK 801.  REPLACED RT RAM AIR EXHAUST ACTUATOR REF AMM 21-51-21.  SECURED RT RAM AIR INLET ACTUATOR, OPS CK NORMAL REF AMM 21-61-00-700-806-002.  OK FOR SERVICE.
